MathSciNet Relay Station
MathSciNet bibliographic data
MR1129359 55S10
Henn, Hans-Werner Finiteness properties of injective resolutions of certain unstable modules over the Steenrod algebra and applications. Math. Ann. 291 (1991), no. 2, 191–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement